# SDR AALA20110208TUL04

- Difficulty date: February 7, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N603AA
- Make and model: Boeing 757223
- Aircraft serial: 27054
- Aircraft time: 51,596 hours, 17,393 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER EDGE BEAM DAMAGED AND WORN ALONG ENTIRE LENGTH.  LOWER EDGE BEAM REMOVED AND NEW EDGE BEAM DRILLED AND INSTALLED PER ESO 90121.
